# SDR CALA2021121002334

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr16/20y1292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN FLOOR BEAM -Y1292 BETWEEN FR16/FR20 HAS CORROSION REMOVED CORROSION IAW SRM 51-74-00 CHECKED LMITS W=2" L=2.5" D=0 ENGINEERING BFM SFR# 1027118 .38" FOUND OUT OF LIMITS, RECEIVED NEW BEAM P/N D5311278220201, INSTALLED NEW BEAM FWD CABIN -Y1292 BETWEEN FR16/FR20 IAW SRM 51 -42-11. MAINTENANCE ACCOMPLISHED BY V933986 ON WC 0018102 AT ST
